Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 19, 2014, 09:43:34 PM

Login with username, password and session length


Members
  • Total Members: 24258
  • Latest: ter353
Stats
  • Total Posts: 649942
  • Total Topics: 49609
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Is it possibile to get lipodistrophy after one month of therapy?  (Read 460 times)

0 Members and 1 Guest are viewing this topic.

Offline hivtalian

  • Member
  • Posts: 53
Is it possibile to get lipodistrophy after one month of therapy?
« on: February 13, 2014, 07:10:03 PM »
Guys, maybe it's just kind of a paranoia I have..
I've always been pretty thin in my face and body, I do regularly work out since years and I'm in a good shape. (190cm x 78kg)
After an acute syndrome I lost 6 kg and now fortunately I got them back with food and gym (weights).

The fact is that after 1 month of prezista-norvir-truvada-isentress I kind of see my face a bit thinner under my eyes and even if I eat properly I feel like I have a little bit of belly that I never had before... (Not talking of big things, just the feeling).

I hope this is only a stupid paranoia , but does anyone know if it is scientifically possible to get lipo after just few weeks ?

My numbers are very good (in 1 month from 590cd4 to 880 and from >500000 VL to 150) but I'm really scared about this...:(

Thanks to all


Online Jeff G

  • Administrator
  • Member
  • Posts: 13,226
  • How am I doing Beren ?
Re: Is it possibile to get lipodistrophy after one month of therapy?
« Reply #1 on: February 13, 2014, 07:16:15 PM »
It would certainly take longer than a few years to see any changes in your face or body so you need not fear that meds are causing lipo .

Its a common fear so its good you are talking about it so that you can learn the truth and move on to focus on ore healthy thoughts .   

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.